# SDR ZW0A0111102

- Difficulty date: November 9, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 12,477 hours, 6,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO BIN, LT FLOOR TRACK HAD CORROSION AROUND NUT PLATE HOLES IN SEVERAL LOCATIONS, STA 1218 TO 1221.  INSTALLED NEW TRACK AND FASTENERS PER PRINT 5936663-503, AND SRM 51-30-2.
